The Lp Minkowski problem for the electrostatic P-capacity for P>n

Xinbao Lu Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2112.40001

Indiana University Mathematics Journal, 70, (5), 1869-1901, 2021.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2021-12-03 14:10:00 uploaded by xiongge ] [ 248 downloads ] [ 0 comments ]
@inproceedings{xinbao2021the,
  title={The Lp Minkowski problem for the electrostatic P-capacity for P>n},
  author={Xinbao Lu, and Xiong Ge},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20211203141000142406886},
  booktitle={Indiana University Mathematics Journal},
  volume={70},
  number={5},
  pages={1869-1901},
  year={2021},
}
Xinbao Lu, and Xiong Ge. The Lp Minkowski problem for the electrostatic P-capacity for P>n. 2021. Vol. 70. In Indiana University Mathematics Journal. pp.1869-1901. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20211203141000142406886.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved